Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Varying degrees of blood loss in gastrointestinal system resulting in frequent blood transfusion, have low hemoglobin levels. What should be the safe minimum level?

Hi, I suffer varying degrees of blood loss in the gastro intestinal system, which results in needing a blood transfusion . This year two units in January, another two in late February. My gastroenterologist ordered these when hy haemaglobin level fell below 90. He is now suggesting I must learn to live with a level in the 80 s. Below 90 i have minimal energy to do meaningful work. Whats would you suggest as a safe minimum level? J. AAAAAAA thompson Adelaide Australia.
Asked On : Tue, 20 Mar 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum. if you have continuous vomiting sensation, or vomitings it is gastric bleeding. if you have very black stools with frequency it is intestinal bleeding. if there is frank blood after stools it is piles. if blood
Answered: Sun, 8 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor